Panadol For Children
RS 0
370
For over 60 years, Children’s Panadol has given parents the confidence to get their kids back to being kids fast, through effective pain and fever relief. With Children’s Panadol liquid formulation, you can rest assured that nothing starts to work faster on fever.
It’s Sri Lanka’s leading brand for children’s pain relief, and the brand mums recommend & trust the most for their kids.
Provides effective pain relief whilst also being suitable for your little ones. The active ingredient in Children’s Panadol is Paracetamol, which is suitable for 98% of the population.
Other features:
Panadol for Children is for relief from fever and pain. Each 5 ml contains 120 mg Paracetamol B.P. It is best to calculate the dose, based on the weight of your child. Calculate the dose at 15 mg/kg/dose. The maximum daily dose is 60 mg/kg/24 hrs. The liquid could be given 4-6 hourly, up to a maximum of 4 doses per 24 hrs. Do not give any other preparation containing paracetamol at the same time, to prevent over dosage. If you are not sure, please check with the doctor/pharmacist.
Do not give adult Panadol tablets to children under the age of 3 years. If you are not sure of the child's weight, please refer to the chart below for the correct dosage.
Use measuring cup for correct dosing. Always dose by body weight of the child.
PFC Liquid 120 mg/5 ml (Based on 15 mg/kg)
Dose | Weight | Age |
3 ml | 5 – 6 kg | 3 – 6 months |
4 ml | 6 – 7 kg | 6 – 9 months |
5 ml | 7 – 9.5 kg | 9 – 12 months |
6 ml | 9.5 – 11 kg | 1 – 2 years |
7 ml | 11 – 13 kg | 2 – 3 years |
8 ml | 13 – 14 kg | 3 – 4 years |
9 ml | 14 – 16 kg | 4 – 5 years |
10 ml | 16 – 17 kg | 5 – 6 years |
11 ml | 17 – 19 kg | 6 – 7 years |
13 ml | 19 – 23 kg | 7 – 9 years |
17 ml | 23 – 28 kg | 9 – 12 years |
We are an e-commerce platform
Copyright © 2023-2028, All Right Reserved AHARA.LK